# SDR USAASB03003

- Difficulty date: January 5, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - DURING WEEKLY CHECK, MAINTENANCE FOUND THE SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 10 AND 13 INOPERATIVE.  MAINTENANCE CONNECTED LOOSE WIRES AT SEAT ROWS 10 AND 13.  OPERATIONAL CHECK GOOD.  (M)
